# SDR SWIA2019062145999

- Difficulty date: May 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 33,176 hours, 24,228 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY STGR26R/H AT FS333.0 SPLICE HAS CORROSION. REMOVED & INSTALLED JOINT STRINGER SPLICE 26R LOCATED AT FS333.00 IAW SRM. ALL CHECKS GOOD.
